# SDR JJBA201110070001

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 26,294 hours, 28,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THAT THE FWD 2 RED LIGHTS ON SECOND EMERGENCY FLOOR LIGHT STRIP ARE NOT WORKING.  R & R LIGHT STRIP PERFORMED.  OPS CHECKED SATISFACTORY.
